Bulk universality of general β-ensembles with non-convex potential Journal Article


Author(s): Bourgade, Paul; Erdős, László; Yau, Horng-Tzer
Article Title: Bulk universality of general β-ensembles with non-convex potential
Affiliation
Abstract: We prove the bulk universality of the β-ensembles with non-convex regular analytic potentials for any β > 0. This removes the convexity assumption appeared in the earlier work [P. Bourgade, L. Erdös, and H.-T. Yau, Universality of general β-ensembles, preprint arXiv:0907.5605 (2011)]. The convexity condition enabled us to use the logarithmic Sobolev inequality to estimate events with small probability. The new idea is to introduce a "convexified measure" so that the local statistics are preserved under this convexification.
Journal Title: Journal of Mathematical Physics
Volume: 53
Issue 9
ISSN: 1089-7658
Publisher: American Institute of Physics  
Date Published: 2012-09-28
Start Page: Article number: 095221
DOI: 10.1063/1.4751478
Open access: no
IST Austria Authors
  1. László Erdős
    110 Erdős
Related IST Austria Work